# SDR N6WA2023022301

- Difficulty date: February 18, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 40,597 hours, 31,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SHEETMETAL
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR TO FUSELAGE SKIN BTWN FS250.00 AND FS265.00 AT STRINGER 16L (C/O 12204). REPAIRED IAW REO 670-53-11-183 & EO C55-53MR-005-O.
